melodyssss

Threw up vitamin, anyone else?

Recommended Posts

I am 11 days post op and have been doing well. I have been able to get my vitamins in fine each day until today. I know I am sick of the taste but I chewed it up and several minutes later I got super nauseated and threw up. I'm scared hoping this isn't the start of something bigger. Why would the vitamin make me sick. Uggh now I'm afraid to take them. It's the celebrate brand orange chewable from bariatric choice.

Share this post


Link to post
Share on other sites

I never threw mine up but did they did make me feel icky every once in a while.  It seemed to be completely random.   I tried taking them with food, in the middle of eat food, at the end of a meal, in the morning, in the afternoon -  95% of the time it was fine but once in a blue moon they just didn't sit right no matter what method I tried.  These were the chewable Opurity vitamins.

 

At 3 months post up I switched to a pill forum multi and I've never had a problem again.

Share this post


Link to post
Share on other sites

I cannot take vitamins on an empty stomach.  I feel nauseated or vomit every time.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now